Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 34842
A.-S. Elsenhans, J. Klüners, and F. Nicolae, “Imaginary quadratic number fields with class groups of small exponent,” Acta Arithmetica, vol. 193, no. 3, pp. 217–233, 2020, doi: 10.4064/aa180220-20-3.
LibreCat
| DOI
| arXiv
2020 | Journal Article | LibreCat-ID: 34841
J. Klüners and R. Müller, “The conductor density of local function fields with abelian Galois group,” Journal of Number Theory, vol. 212, pp. 311–322, 2020, doi: 10.1016/j.jnt.2019.11.007.
LibreCat
| DOI
| arXiv
2020 | Journal Article | LibreCat-ID: 16710
R. Gerlach, A. Ziessler, B. Eckhardt, and M. Dellnitz, “A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors,” SIAM Journal on Applied Dynamical Systems, pp. 705–723, 2020, doi: 10.1137/19m1247139.
LibreCat
| DOI
| Download (ext.)
2019 | Journal Article | LibreCat-ID: 19945 |

R. I. McLachlan, C. Offen, and B. K. Tapley, “Symplectic integration of PDEs using Clebsch variables,” Journal of Computational Dynamics, vol. 6, no. 1, pp. 111–130, 2019.
LibreCat
| DOI
| Download (ext.)
2019 | Conference Paper | LibreCat-ID: 10597
S. Hanke, S. Peitz, O. Wallscheid, J. Böcker, and M. Dellnitz, “Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification,” in 2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE), 2019.
LibreCat
| DOI
2019 | Misc | LibreCat-ID: 8482
B. Jurgelucks, V. Schulze, N. Feldmann, and L. Claes, Arbitrary sensitivity for inverse problems in piezoelectricity. GAMM Annual Meeting, Wien, 2019.
LibreCat
2019 | Conference Paper | LibreCat-ID: 29867
T. Faulwasser, K. Flaßkamp, S. Ober-Blöbaum, and K. Worthmann, “Towards velocity turnpikes in optimal control of mechanical systems,” 2019, vol. 52(16), pp. 490–495.
LibreCat
2019 | Journal Article | LibreCat-ID: 16708
A. Ziessler, M. Dellnitz, and R. Gerlach, “The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques,” SIAM Journal on Applied Dynamical Systems, vol. 18, no. 3, pp. 1265–1292, 2019, doi: 10.1137/18m1204395.
LibreCat
| DOI
| Download (ext.)
2019 | Journal Article | LibreCat-ID: 34917
M. Kirschmer and G. Nebe, “Quaternary quadratic lattices over number fields,” International Journal of Number Theory, vol. 15, no. 02, pp. 309–325, 2019, doi: 10.1142/s1793042119500131.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34916
M. Kirschmer, “Automorphisms of even unimodular lattices over number fields,” Journal of Number Theory, vol. 197, pp. 121–134, 2019, doi: 10.1016/j.jnt.2018.08.004.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 45948
B. Kovács, B. Li, and C. Lubich, “A convergent evolving finite element algorithm for mean curvature flow of closed surfaces,” Numerische Mathematik, vol. 143, no. 4, pp. 797–853, 2019, doi: 10.1007/s00211-019-01074-2.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55284
Ch. Elsholtz, M. Technau, and N. Technau, “The maximal order of iterated multiplicative functions,” Mathematika, vol. 64, no. 4, pp. 990–1009, 2019, doi: 10.1112/S0025579319000214.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55285
M. Technau, “Generalised Beatty sets,” Notes Number Theory Discrete Math., vol. 25, no. 2, pp. 127–135, 2019, doi: 10.7546/nntdm.2019.25.2.127-135.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34915
M. Kirschmer, “Determinant groups of Hermitian lattices over local fields,” Archiv der Mathematik, vol. 113, no. 4, pp. 337–347, 2019, doi: 10.1007/s00013-019-01348-z.
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 21
D. Richters, M. Lass, A. Walther, C. Plessl, and T. Kühne, “A General Algorithm to Calculate the Inverse Principal p-th Root of Symmetric Positive Definite Matrices,” Communications in Computational Physics, vol. 25, no. 2, pp. 564–585, 2019, doi: 10.4208/cicp.OA-2018-0053.
LibreCat
| DOI
| arXiv